Fertility Friends Support Forum banner
1 - 1 of 1 Posts

·
Premium Member
Joined
·
6,153 Posts
The Suprecur can certainly delay your period by several days. Lower abdominal pain is listed in the side-effects list as frequent.
 
The only potential worry is that it is not unusual to get a corpus luteum cyst either, which may secrete hormones keeping your lining in tact. If your period does not start then I am sure they will want to scan you to rule out a cyst.

On a personal note, when I have had treatment this sort of period pain for several days with no bleed has happened to me. When you start stimming, I have found there to be a bubbling pain in the ovaries and they have felt very heavy and sore towards the end - so something to look forward to!!!  ::)
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top